# SDR SWAA2020010840257

- Difficulty date: December 17, 2019
- Submitted: January 8, 2020
- Operation: Air carrier
- Aircraft: N7839A
- Make and model: Boeing 737-73V
- Aircraft serial: 30243
- Aircraft time: 54,601 hours, 33,563 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 147A5800
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN FLOOR BOARD 241AEF UPPER SURFACE FORWARD E EDGE CRUSHED WITH DELAMINATED LAYER, BETWEEN BS. 887 TO BS. 1016. / REPAIRED FLOOR BOARD 241AEF IAW SRM.
